# SDR CALA2015050400362

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 33,156 hours, 11,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD HOLE HAS CRACK INDICATION ON SEAT TRACK FLANGE & SPLICE PLATE.  THE MINIMUM EDGE DISTANCE CANNOT BE MAINTAINED ON INSTALLATION OF NEW SPLICE STRAP AT SEAT TRACK FLANGES IAW EA 5320-02076 REV F OP 4 FIGURE 11 NOTE D.  VERIFY INSTALLATION OF FLOORBEAM UPPER CHORD SPLICE REPAIR IAW ECRA 5320-02484.  SEE WIP FOR WORK ACCOMPLISHED.
